# SDR SWAA2019030630350

- Difficulty date: February 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: BACS40R010B018F
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR LOWER HANDLE STRAP HOUSING CRACKED.  R&R HANDLE STRAP HOUSING IAW AMM.
